Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Spotting, light bleeding. On Implanon birth control. Levlen ED safe pill to regularize periods?

Hi I have had the implanon inserted 8 weeks ago and found that I am spotting it s been two week very light just wondering what the best pill is to use to have my period back to normal the doctor advised this would happen and that I would only need the pill for a month. I have a month worth of levlen Ed is this safe to use or to strong?
Asked On : Tue, 31 Jul 2012
Answers:  0 Views:  144 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor